# SDR CALA2018110502298

- Difficulty date: November 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 52,483 hours, 21,320 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: TC29603
- Condition: Out Of Limits
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG EGT LIM EXCEEDED ON CLIMBOUT ...SLIGHT THROTTL REDUC BROU GT TEMP INTO LIMS CJ HARNESS REPLACED, REF L/P 8182160. R+R S4 PROBE IAW AMM 77-21-01-400-801-FOO DUE TO DASHES ON EEC BITE. PERFORMED T49.5 PROBE AND EGT SYS INSP IAW AMM 77-21-01-200-801-F00, ALL VALUES WITHIN LIMITS. RAN ENG AT IDLE, ALL T49.5 PARAMETERS NORMAL. REF L/P 8183730 FOR POWER ASSURANCE CHECK. ADD EMP:U115824 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1647299  SN OFF 8456 IPC REFERENCE # PROBE, THERMOCO  OFF 29-7721-9-9001 8156 ON 29-7721-9-9001 7072
